MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC ALL-IN-ONE CONTAINER; CONTAINER, I.V.

BAXTER HEALTHCARE - DOMINICAN REPUBLIC ALL-IN-ONE CONTAINER; CONTAINER, I.V.
Catalog Number 2B8114
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an all-in-one container empty leaked.The reporter stated that a drop of fluid came out at the additive port joint, where the port enters the bag.This occurred before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Underwater leak testing was performed and the leak was observed from the injection site looking like needle strikes to the injection port.The reported condition was verified; however, the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ALL-IN-ONE CONTAINER
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7636102
Report Number1416980-2018-03852
Device Sequence Number2221819
Product Code KPE
UDI-Device Identifier00085412043869
UDI-Public(01)00085412043869
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/10/2023
Device Catalogue Number2B8114
Device Lot NumberDR18A10072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1